Biblioteca de la Universidad Complutense de Madrid

On the structure of the moduli of jets of G-structures with a linear connection


Martínez Ontalba, Celia y Muñoz Masqué, Jaime y Valdés Morales, Antonio (2003) On the structure of the moduli of jets of G-structures with a linear connection. Differential Geometry and Its Applications, 18 (3). pp. 271-283. ISSN 0926-2245

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.


URL Oficial:


The moduli space of jets of G-structures admitting a canonical linear connection is shown to be isomorphic to
the quotient by G of a natural G-module.

Tipo de documento:Artículo
Palabras clave:Canonical linear connection; Differential invariant; G-structure; Jet bundles; Moduli of G-structures
Materias:Ciencias > Matemáticas > Geometría diferencial
Código ID:16808

V.I. Arnold, Mathematical Problems in Classical Physics, in: Trends and Perspectives in Applied Mathematics, Applied Mathematics Sciences, Vol. 100, Springer-Verlag, New York, 1994.

D. Bernard, Sur la géometrie différentielle des G-structures, Ann. Inst. Fourier, Grenoble 10 (1960) 151–270.

D.B.A. Epstein, Natural tensors on Riemannian manifolds, J. Differential Geom. 10 (1975) 631–645.

A. Fujimoto, Theory of G-structures, Vol. 1, 1972, English edition translated from the original Japanese, Publications of the Study Group of Geometry.

S. Kobayashi, Transformation Groups in Differential Geometry, Springer-Verlag, Berlin, 1972.

S. Kobayashi, K. Nomizu, Foundations of Differential Geometry, Vol. I, Wiley, New York, 1963.

J. Muñoz Masqué, A. Valdés, The number of functionally independent invariants of a pseudo-Riemannian metric, J. Phys. A: Math. Gen. 27 (1994) 7843–7855.

R.S. Palais, Seminar on the Atiyah–Singer Index Theorem, in: Ann. Math. Studies, Vol. 57, Princeton University Press, Princeton, NJ, 1965.

T.Y. Thomas, The Differential Invariants of Generalized Spaces, Cambridge University Press, London, 1934.

A. Valdés, Differential invariants of R∗-structures, Math. Proc. Cambridge Philos. Soc. 119 (1996) 341–356.

A.M. Verbovetskii, A.M. Vinogradov, D.M. Gessler, Scalar differential invariants and characteristic classes of homogeneous geometric structures, Math. Notes 51 (1996) 543–549.

A.M. Vinogradov, Scalar differential invariants, diffieties and characteristic classes, in: M. Francaviglia (Ed.), Mechanics, Analysis and Geometry: 200 Years After Lagrange, Elsevier, Amsterdam, 1991, pp. 379–414.

Depositado:23 Oct 2012 08:28
Última Modificación:05 May 2016 17:12

Sólo personal del repositorio: página de control del artículo